| Model Number |
500001004500 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ es refrigerator was not sensing when the door was closed.The customer was attempting to retrieve medications; however, the system failed to recognize that the door had been opened to initiate the next step, requiring the machine to be restarted.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 17-dec-2021 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the system had refrigerator door failure.A field service engineer (fse) performed a reset of the refrigerator and restored the locking functionality.Troubleshooting identified a failed integrated remote access controller (irac) and a broken bin that prevented the door from locking properly.The fse replaced the irac, and the user successfully recovered the inventory.Operational testing was completed, and the refrigerator was confirmed to be functioning properly.The system functioned as intended after the field service engineer repaired the device.